# SDR VNAA9612003

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7178011
- Condition: Shorted
- Location: Cockpit
- Part time: 947 hours
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CLT - FLT 4008 - LANDING GEAR GREEN DOWN AND LOCKED LIGHTS DID NOT COME ON WHEN LANDING GEAR WAS SELECTED DOWN.  TOWER OBSERVATIONS WERE THAT THE GEAR WAS EXTENDED.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR LEVER, AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  PART TOTAL CYCLES 828.  (X)
